# SDR ASAA0410644

- Difficulty date: November 26, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547955500
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING D-CHECK, DAMAGE IN FASTENER HOLE ON L ANGLE.  REMOVED AND REPLACED L ANGLE PER SRM.  (M)
